Can contraceptive pills cause Fibroids?
Hello, Can anyone tell me whether birth control causes fibroids to grow as fibroids are linked to estrogen levels? Thank you so much? While taking birth control pills can reduce the heavy flow, they will not reduce the size of the fibroids. In fact, birth control pills may cause fibroids to grow larger. Fibroids are very responsive to hormones such as estrogen and progesterone. Is it true? Can contraceptive pills cause fibroids?
@asia Hello, uterine fibroids are non-cancerous tumors that grow on or around the uterus. They can be painful and cause various symptoms: severe periods, pain in the pelvis, legs, and back, fatigue, anemia, problems urinating, and bowel movements. Fibroids are very sensitive to hormones such as estrogen and progesterone. Therefore, it is very important that the doctor selects birth control pills according to your condition. Yes, according to studies birth control pills can lead to the growth of fibroids if they are chosen incorrectly. While certain types of pills can cause uterine fibroids to grow, low doses may not cause such growth. It is generally believed that most types of birth control pills at low doses do not produce enough estrogen to cause fibroids to grow.